The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen

Full-Text PDF (483 KB) | Metadata | Table of Contents | ZAA summary
Volume 5, Issue 2, 1986, pp. 119–123
DOI: 10.4171/ZAA/185

Published online: 1986-04-30

Die Produktstruktur einer Klasse von Integraltransformationen

J.A. Bryčkov, Hans-Jürgen Glaeske[1] and Oleg I. Maričev

(1) Friedrich-Schiller-Universität Jena, Germany

A method for the representation of a subclass of integral transformations of the Mellin-convolution-type as a product of modified Laplace transforms is sketched. Possibilities for the factorization with respect to other transforms are hinted.

No keywords available for this article.

Bryčkov J.A., Glaeske Hans-Jürgen, Maričev Oleg: Die Produktstruktur einer Klasse von Integraltransformationen. Z. Anal. Anwend. 5 (1986), 119-123. doi: 10.4171/ZAA/185